# SDR UIEA2023100500876

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 701
- Condition: Unknown
- Location: Elevator Feel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER TORSION BOX. INTERNAL STRUCTURE, ELEVATOR FUEL COMPUTER BETWEEN STA 1702 AND STA 1725.5. WITH SEVERAL LINES WITH HYD LEAK.( ELEVATOR FEEL COMPUTER WAS REPLACED, TORQUED, CHECKED FOR LEAK, NO LEAK FOUND AND OPERATIONAL TEST WAS SATISFACTORY REF IAW AMM 27-31-19-424-015 REV140 22AUG2023.  /    )
